Radiesse in the Tear Troughs
The middle of this past May ’08, I had injections in/under my eye hollows with Radiesse. I had a lot of bruising and swelling, but was told that this would go away, some of the bruises were very deep and purple and lasted nearly two weeks. But, they DID go away.
the end of the second week, I began to swell in a different way all under my eyes, on top of the cheek bone, and got weird discoloration at the sight of the injection. A brownish/reddish color. I went to the Dr. who did the injection and was given a prescription for oral steroids, as well as an antibiotic.
The swelling went away, but even now, mid July the discoloation is there and I need makeup to cover it…it is very noticeable..
do you have any solutions, adivce, or thoughts? what could this be?
thanks so much for you time
This is one of the reasons that i do not use radiesse under the eyes. I think this is pigment deposited as a result of prolonged bruising. I’m not sure how to make it resolve. Perhaps hydroquinone cream? I use 8%, but it doesn’t always work. steroid injections are also a possibility – I would start with kenalog 10.
Hope that helps